Math. Model. Nat. Phenom.
Volume 9, Number 4, 2014Optimal control
|Page(s)||122 - 130|
|Published online||20 June 2014|
- A.S. Ackleh, H.T. Banks, K. Deng. A finite difference approximation for a coupled system of nonlinear size- structured populations. Nonlinear Anal., 50 (2002), 727–748. [CrossRef] [MathSciNet] [Google Scholar]
- S. Anita. Analysis and control of age-dependent population dynamics. Kluwer Acad. Publ., Dordrech, 2000. [Google Scholar]
- A. Calsina, J. Saldaña. A model of physiologically structured population dynamics with a nonlinear individual growth rate. J. Math. Biol., 33 (1995), 335–364. [CrossRef] [Google Scholar]
- D. Daners, P. Koch Medina. Abstract evolution equations, periodic problems and applications. Pitman Research Notes in Mathematics Series Vol. 279, Longman Scientific & Technical, 1992. [Google Scholar]
- A.M. de Roos. A gentle introduction to physiologically structured population models. in Structured-population models in marine, terrestrial, and freshwater systems (S. Tuljapurkar and H. Caswell eds.), Chapman & Hall, New York, 1996. [Google Scholar]
- J.Z. Farkas, T. Hagen. Stability and regularity results for a size-structured population model. J. Math. Anal. Appl., 328 (2007), 119–136. [CrossRef] [MathSciNet] [Google Scholar]
- N. Hritonenko, Yu. Yatsenko, R. Goetz, A. Xabadia. Optimal harvesting in forestry: steady-state analysis and climate change impact. J. Biological Dynamics, 7 (2012), 41-58. [CrossRef] [Google Scholar]
- N. Kato, H. Torikata. Local existence for a general model of size-dependent population dynamics. Abstract Appl. Anal., 2 (1997) 207–226. [CrossRef] [Google Scholar]
- N. Kato. Positive global solutions for a general model of size-dependent population dynamics. Abstract Appl. Anal., 5 (2000) 191–206. [CrossRef] [Google Scholar]
- N. Kato. A general model of size-dependent population dynamics with nonlinear growth rate. J. Math. Anal. Appl., 297 (2004), 234–256. [CrossRef] [Google Scholar]
- N. Kato. Linear size-structured population models and optimal harvesting problems. J. Ecol. Dev., 5 (2006), No. F06, 6–19. [Google Scholar]
- C. Walker. Some remarks on the asymptotic behavior of the semigroup associated with age-structured diffusive populations. Monatsh Math., 170 (2013), 481–501. [Google Scholar]
- G.F. Webb. Theory of Nonlinear Age-Dependent Population Dyanmics. Marcel Dekker, New York, 1985. [Google Scholar]
- G.F. Webb. Population models structured by age, size, and spatial position. in Structured population models in biology and epidemiology, Lecture Notes in Math. 1936, Springer, Berlin, 2008. [Google Scholar]
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.